Skip to product information
Allegra Adult 24-Hour Allergy Relief Gelcaps, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 60 Count Plus 1 Count Travel Pack

About This

  • INCLUDES: One (1) 60-count and one (1) bonus 1-count pack of Allegra Adult 24-Hour Allergy Relief Gelcaps, Non-Drowsy Allergy Medicine
  • BONUS TRAVEL PACK: One travel pack tablet included for on-the-go relief
  • 24-HOUR RELIEF: Take Allegra antihistamine pill day or night for round-the-clock relief from your worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Allegra 24-hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra gelcaps for outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

Overview

  • Brand : Allegra
  • Item Weight : 3 Ounces
  • Item dimensions L x W x H : 4.38 x 2.56 x 3.44 inches
  • Product Benefits : Allergy Control
  • Specific Uses For Product : Allergy

You may also like

aromatherapy candles

View all

Take a look behind the scenes of our latest product launch.

Discover the collection

"A Complete Recovery Within Your Most Personal Space"

Our Core Values:

Mindfulness:We meticulously select tools designed to help you ground yourself and focus on the present moment.

Holistic Balance:We strive for mental tranquility that goes beyond physical health, seeking a deeper sense of inner peace.

Family Harmony:We insist on eco-friendly, high-quality materials that are safe for every generation, from children to grandparents.

With Haven & Hues Wellness, your home becomes the most peaceful healing space in the world.

Brand Philosophy